# SDR CA960404013

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Broken Wire
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE PILOT NOTICED THE MAIN LANDING GEAR RED TRANSIT LIGHT WAS LIT. AFTER LANDING, AN INDEPTH CHECK WAS MADE AND A BROKEN WIRE WAS FOUND.
